Discrete & Computational Geometry

, Volume 33, Issue 1, pp 43–55 | Cite as

Radii of Regular Polytopes

  • René BrandenbergEmail author


For the first time complete lists of two pairs of inner and outer radii classes of the three types of regular polytopes which exist in all dimensions are presented. A new approach using isotropic polytopes provides better understanding of the underlying geometry and helps to unify the results.


Computational Mathematic Complete List Outer Radius Regular Polytopes Radius Class 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Copyright information

© Springer Science + Business Media Inc. 2004

Authors and Affiliations

  1. 1.Zentrum Mathematik, Technische Universität München, D-80290 Munich Germany

Personalised recommendations